# SDR AALA2019081659024

- Difficulty date: August 11, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 65,553 hours, 29,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: D534800041209
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED UPPER FORWARD SEAL DEPRESSOR ON THE R2 DOOR CUT OUT AT FR 68 AND S9R. REPAIRED SEAL DEPRESSOR PER EA 297234.
